# SDR IPXA2019031940225

- Difficulty date: March 7, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 63,393 hours, 11,794 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: ANB720316
- Condition: Cracked
- Location: Rt Mlg W/W
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CRT MLG WW O/B AFT WALL 2ND VERTICAL STIFFENER IS CRACKED. REMOVED AND REPLACED CRACKED RT MLG WW O/B AFT WALL VERTICAL STIFFENER IAW SRM 51-33-01. (MINOR)
